# SDR 2006UALA00855

- Difficulty date: April 29, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N937UA
- Make and model: Boeing 737522
- Aircraft serial: 26668
- Aircraft time: 38,602 hours, 24,262 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Row 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LAMP AT ROW 16 IS MANGLED AND STICKING OUT OF TRACK.
